# SDR GJQR9543

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N995PM
- Make and model: Bell 206B-3
- Aircraft serial: 4121
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: 206070275005
- Condition: Failed
- Location: Cockpit
- Part time: 30 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN WINDING UP CLOCK, UNIT COMES UNWOUND, SPRING BROKEN.
